# SDR SWAA032248

- Difficulty date: October 13, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 24,533 hours, 20,668 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 6573714
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 2 L/E SLAT T/E WEDGE DELAMINATED AT OUTBD END.  REPAIRED WEDGE PER SRM.
